High Order C0-Continuous Galerkin Schemes for High Order PDEs, Conservation of Quadratic Invariants and Application to the Korteweg-de Vries Model

Document type :
Journal articles
Complete list of metadatas

https://hal.univ-cotedazur.fr/hal-01946668
Contributor : Richard Pasquetti <>
Submitted on : Thursday, December 6, 2018 - 11:50:31 AM
Last modification on : Monday, March 25, 2019 - 11:32:08 AM

Identifiers

  • HAL Id : hal-01946668, version 1

Citation

Sebastian Minjeaud, Richard Pasquetti. High Order C0-Continuous Galerkin Schemes for High Order PDEs, Conservation of Quadratic Invariants and Application to the Korteweg-de Vries Model. Journal of Scientific Computing, Springer Verlag, 2018, 74 (1), pp.491-518. ⟨hal-01946668⟩

Share

Metrics

Record views

44